Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

November 30, 20164 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Nov 30, 2016, 4:24 PM EST for 4 counties in Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 30, 2016, 4:24 PM EST (21:24 UTC)
Expired
Nov 30, 2016, 5:00 PM EST
In force
36 min
Issued by
NWS Atlanta, GA

Counties Baldwin County, GA, Greene County, GA, Hancock County, GA, Taliaferro County, GA

The radar

The Robins AFB radar (KJGX), 100 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 30, 4:35 PM ESTTSTM WND DMG1 Ssw Oconee Springs Pa, GASEVERAL TREES WERE BLOWN DOWN IN THE HOLIDAY SHORES AREA OF HANCOCK COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

873 
WWUS82 KFFC 302124
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 PM EST WED NOV 30 2016
 
GAZ050-051-060-061-073-302200-
TALIAFERRO GA-BALDWIN GA-GREENE GA-PUTNAM GA-HANCOCK GA-
424 PM EST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...BALDWIN...GREENE...
EASTERN PUTNAM AND HANCOCK COUNTIES UNTIL 500 PM EST...

AT 424 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PENFIELD TO VEAZEY TO HADDOCK...AND MOVING EAST
AT 50 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND 
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO 
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY 
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS. 
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND 
           DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...GREENSBORO...SPARTA...CRAWFORDVILLE...UNION POINT...
WOODVILLE...WHITE PLAINS...SILOAM...SHARON...PHOENIX...
MIDWAY-HARDWICK...REYNOLDS PLANTATION...LIBERTY...MERIWETHER...
SPRINGFIELD...PENFIELD...SCOTTSBORO...ALEXANDER STEPHENS PARK...
ROCKVILLE AND ALLENWOOD.

LAT...LON 3354 8272 3351 8275 3352 8282 3347 8287
      3343 8282 3340 8283 3304 8310 3295 8333
      3316 8340 3349 8325 3367 8333 3371 8315
      3370 8311 3371 8305 3369 8301 3373 8295
      3362 8288 3364 8287 3365 8281 3361 8271
TIME...MOT...LOC 2124Z 266DEG 42KT 3365 8323 3352 8316 3304 8345 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Nov 30, 3:53 PM EST, 31 minutes earlier.

Area forecast discussion, Nov 30, 3:53 PM EST, 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
353 PM EST Wed Nov 30 2016

.UPDATE...
Update for the Watch/Warnings/Advisories section to remove
counties from the Tornado Watch.

&&

.PREV DISCUSSION... /Issued 329 PM EST Wed Nov 30 2016/

UPDATE...
Update for the Watch/Warnings/Advisories section to remove
counties from the Tornado Watch and to show new Severe
Thunderstorm Watch, in effect until 8pm.

PREV DISCUSSION... /Issued 245 PM EST Wed Nov 30 2016/

SHORT TERM /Tonight through Thursday Night/...
A line of showers and thunderstorms is moving South and East
across the region right now. The line currently extends from Rabun
Co in the NE to Muscogee Co in the SW. This line does have some
embedded strong to severe storms associated with it and there have
been a few storms that have possibly produces tornadoes. The
instability indices are fairly weak with this system but these
storms have shown a history of rotating. The models are showing
shear is very high today with 0-6km bulk shear around 80kt and
0-1km bulk shear near 30kt. This line is moving fairly quick
across the state and should be south of the ATL area with in the
next few hours. The line will continue move south and east through
tonight and be out of our CWA by 06z Thu. Once this line moves out
a drier airmass moves into the area as high pressure build in from
the TX gulf coast.

That cooler drier airmass begins to filter into NW GA tonight with
temps expected in the Mid to upper 30s across NW GA. Temps Thu night
will get down into the 30s across the entire area. High temps Thu
will only get up into the 50s across most of the area with some
lower 60s near Vidalia.

01

LONG TERM /Friday through Wednesday/...
Mainly only tweaks to the long term based on the latest guidance.
A wet period is still expected later this weekend into next week.

BDL

PREVIOUS DISCUSSION...
A quiet start to the long-term with sfc high pressure building into
the local area. Winds may still be a bit breezy across higher
elevations Thursday night but pressure gradient will be subsiding.
High pressure essentially "atop" the area on Friday so expecting a
dry and overall pleasant/seasonal day.

Moisture will begin to increase Saturday ahead of the next system
(which we will notice in the form of mid/high level clouds).
ECMWF/GEFS/GEM ensemble data in consensus with closed low
development across western Mexico...which will tap into subtropical
moisture and allow a widespread area of precip to develop across the
Southern Plains and lower MS Valley. Right now it looks like this
area of rain will begin to push into the forecast area late
Saturday. As it does so...sfc high will be wedging down the
Appalachians...so looking at moisture overrunning a cool stable
layer of air through Sunday night.

Discrepancies arise by late Sunday into Monday. Operational GFS
in better alignment with overall ensemble patterns vs the
operational ECMWF...which argues for a slower progression of the
closed low across Mexico/S Texas. Right now...have leaned the
forecast toward the slower pattern. Should this pan out...could
see a brief lull in activity on Monday before the closed low
becomes an open wave and lifts into the Deep South...bringing
another round of rainfall Tuesday through at least Wednesday.

Kovacik

AVIATION...
18Z Update...
A line of SHRA/TSRA is moving south and east across the state
right now and should move into the ATL area TAF sites within the
next hour. Expecting gusty winds...Lightning...and Periods of
Heavy Rain through 21z-22z. Once this line moves through we will
still see some showers through 00z-01z. Sustained winds are
already fairly strong ahead of this system with SW winds 10-14kt
gusting to 25kt across the area. Winds should diminish a bit
behind this line to 08-12kt over night then increase again Thu to
12-16kt out of the NW. Ceilings are in the VFR to MVFR range right
now and my see some brief periods of IFR ceilings with the line
moving through. Ceilings will slowly improve after 00z to VFR with
clear skies expected Thu morning.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          43  59  36  60 /  50   0   0   0
Atlanta         43  56  38  58 /  20   0   0   0
Blairsville     35  51  30  54 /  20   0   0   0
Cartersville    39  55  34  58 /  20   0   0   0
Columbus        45  60  38  63 /  30   0   0   0
Gainesville     42  56  37  58 /  30   0   0   0
Macon           46  62  36  63 /  80   5   0   0
Rome            37  56  32  59 /  20   0   0   0
Peachtree City  40  57  34  59 /  30   0   0   0
Vidalia         55  66  40  65 / 100  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 6 PM EST this evening FOR THE FOLLOWING
ZONES: Butts...Clarke...Crawford...Jasper...Macon...Madison...
Marion...Monroe...Morgan...Newton...Oconee...Schley...Stewart...
Sumter...Talbot...Taylor...Upson...Webster.

Severe Thunderstorm Watch until 8 PM EST this evening FOR THE
FOLLOWING ZONES: Baldwin...Bibb...Bleckley...Crisp...Dooly...
Glascock...Greene...Hancock...Houston...Jones...Oglethorpe...
Peach...Pulaski...Putnam...Taliaferro...Twiggs...Warren...
Washington...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...NListemaa
LONG TERM....31
AVIATION...NListemaa
Hazardous weather outlook, Nov 30, 5:23 AM EST, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
523 AM EST WED NOV 30 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
523 AM EST WED NOV 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

A LINE OF THUNDERSTORMS IS EXPECTED TO IMPACT THE AREA TODAY. A
FEW OF THE STORMS COULD BE SEVERE...WITH THE POTENTIAL TO PRODUCE
DAMAGING WIND GUSTS AND BRIEF TORNADOES. IN ADDITION...LIGHTNING
AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Nov 30, 3:57 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     TORNADO          1 ENE BANKHEAD COURTS   33.80N  84.49W
11/30/2016                   FULTON             GA   EMERGENCY MNGR

            TREES WERE BLOWN DOWN ON NASH ROAD NORTHWEST.

&&

EVENT NUMBER FFC1600628

RWILLIS
Special weather statement, Nov 30, 3:58 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EST WED NOV 30 2016

GAZ071-072-081-082-302145-
CRAWFORD GA-JONES GA-MONROE GA-BIBB GA-
358 PM EST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...JONES...EASTERN MONROE
AND BIBB COUNTIES UNTIL 445 PM EST...

AT 358 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROUND OAK TO
NEAR BOLINGBROKE TO NEAR ROBERTA...AND MOVING EAST AT 60 MPH.

  HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
           WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
           BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
           EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
           LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...GRAY...ROBERTA...PAYNE...PAYNE CITY...JARRELL PLANTATION...
FRANKLINTON...LIZELLA...MUSELLA...GRISWOLDVILLE...POSTELL...HORNS...
BRADLEY...WAYSIDE...GREENBERRY CROSSROADS...KNOXVILLE...CROSS KEYS...
SANDY POINT...ARKWRIGHT AND MIDDLE GEORGIA REGIONAL AIRPORT.

LAT...LON 3267 8410 3269 8411 3267 8413 3269 8414
      3268 8418 3269 8420 3275 8417 3294 8394
      3315 8382 3313 8381 3318 8343 3293 8336
      3285 8351 3281 8349 3274 8358 3274 8360
      3266 8360 3269 8372 3269 8377 3266 8382
TIME...MOT...LOC 2058Z 265DEG 52KT 3312 8364 3294 8376 3271 8405
Local storm report, Nov 30, 4:01 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     TORNADO          RIVERSIDE               33.81N  84.47W
11/30/2016                   FULTON             GA   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN AT THE INTERSECTION OF BOLTON RD
            NW AND MAIN ST NW.

&&

EVENT NUMBER FFC1600629

RWILLIS
Local storm report, Nov 30, 4:04 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     TORNADO          2 W BUCKHEAD            33.84N  84.41W
11/30/2016                   FULTON             GA   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN NEAR THE INTERSECTION OF
            NORTHSIDE DR NW AND MOORES MILL RD NW.

&&

EVENT NUMBER FFC1600630

RWILLIS
Local storm report, Nov 30, 4:08 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TORNADO          1 WNW BUCKHEAD          33.84N  84.40W
11/30/2016                   FULTON             GA   EMERGENCY MNGR

            TREES WERE BLOWN DOWN AT THE INTERSECTION OF WEST PACES
            FERRY RD NW AND HABERSHAM RD NW.

&&

EVENT NUMBER FFC1600631

RWILLIS
Special weather statement, Nov 30, 4:24 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 PM EST WED NOV 30 2016

GAZ050-051-060-061-073-302200-
TALIAFERRO GA-BALDWIN GA-GREENE GA-PUTNAM GA-HANCOCK GA-
424 PM EST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...BALDWIN...GREENE...
EASTERN PUTNAM AND HANCOCK COUNTIES UNTIL 500 PM EST...

AT 424 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PENFIELD TO VEAZEY TO HADDOCK...AND MOVING EAST
AT 50 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...GREENSBORO...SPARTA...CRAWFORDVILLE...UNION POINT...
WOODVILLE...WHITE PLAINS...SILOAM...SHARON...PHOENIX...
MIDWAY-HARDWICK...REYNOLDS PLANTATION...LIBERTY...MERIWETHER...
SPRINGFIELD...PENFIELD...SCOTTSBORO...ALEXANDER STEPHENS PARK...
ROCKVILLE AND ALLENWOOD.

LAT...LON 3354 8272 3351 8275 3352 8282 3347 8287
      3343 8282 3340 8283 3304 8310 3295 8333
      3316 8340 3349 8325 3367 8333 3371 8315
      3370 8311 3371 8305 3369 8301 3373 8295
      3362 8288 3364 8287 3365 8281 3361 8271
TIME...MOT...LOC 2124Z 266DEG 42KT 3365 8323 3352 8316 3304 8345

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 11:57 PM ESTSpecial Weather StatementFFCDade33 min
Nov 30, 12:05 AM ESTSevere Thunderstorm WarningFFCDade40 min
Nov 30, 1:14 AM ESTSevere Thunderstorm WarningFFCDade, Walker31 min
Nov 30, 1:18 AM ESTTornado WarningFFCDade, Walker26 min
Nov 30, 1:37 AM ESTSevere Thunderstorm WarningFFCCatoosa, Walker23 min
Nov 30, 1:53 AM ESTTornado WarningFFCCatoosa18 min
Nov 30, 2:05 AM ESTSpecial Weather StatementFFCWhitfield25 min
Nov 30, 2:06 AM ESTSpecial Weather StatementFFCDade24 min
Nov 30, 3:36 AM ESTSpecial Weather StatementFFCDade24 min
Nov 30, 3:47 AM ESTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker43 min
Nov 30, 4:49 AM ESTSpecial Weather StatementFFCDade26 min
Nov 30, 5:15 AM ESTSpecial Weather StatementFFCDade30 min
Nov 30, 5:48 AM ESTSpecial Weather StatementFFCDade27 min
Nov 30, 7:27 AM ESTSpecial Weather StatementFFCCatoosa, Dade33 min
Nov 30, 7:59 AM ESTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield31 min
Nov 30, 8:36 AM ESTSpecial Weather StatementFFCMurray, Whitfield39 min
Nov 30, 9:18 AM ESTSpecial Weather StatementFFCChattooga, Walker42 min
Nov 30, 10:18 AM ESTSpecial Weather StatementFFCMurray, Whitfield27 min
Nov 30, 10:37 AM ESTSpecial Weather StatementFFCChattooga38 min
Nov 30, 10:50 AM ESTSevere Thunderstorm WarningFFCChattooga, Floyd25 min
Nov 30, 11:15 AM ESTSpecial Weather StatementFFCMurray, Whitfield45 min
Nov 30, 12:00 PM ESTSpecial Weather StatementFFCMurray15 min
Nov 30, 12:17 PM ESTSpecial Weather StatementFFCFannin, Gilmer43 min
Nov 30, 12:26 PM ESTSpecial Weather StatementFFCCarroll, Haralson34 min
Nov 30, 12:52 PM ESTTornado Warning Tornado observedFFCCarroll, Haralson, Paulding25 min
Nov 30, 1:04 PM ESTSpecial Weather StatementFFCDouglas, Fulton26 min
Nov 30, 1:15 PM ESTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding45 min
Nov 30, 1:38 PM ESTTornado WarningFFCCobb, DeKalb, Fulton37 min
Nov 30, 1:58 PM ESTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall47 min
Nov 30, 2:02 PM ESTSevere Thunderstorm WarningFFCTroup28 min
Nov 30, 2:05 PM ESTSevere Thunderstorm WarningFFCHarris40 min
Nov 30, 2:08 PM ESTSevere Thunderstorm WarningFFCDeKalb, Gwinnett37 min
Nov 30, 2:11 PM ESTTornado WarningFFCForsyth, Gwinnett, Hall34 min
Nov 30, 2:14 PM ESTTornado WarningFFCForsyth, Gwinnett, Hall18 min
Nov 30, 2:23 PM ESTSevere Thunderstorm WarningFFCMeriwether37 min
Nov 30, 2:28 PM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson47 min
Nov 30, 2:32 PM ESTTornado WarningFFCMeriwether14 min
Nov 30, 2:40 PM ESTSpecial Weather StatementFFCMuscogee35 min
Nov 30, 2:43 PM ESTTornado WarningFFCBarrow, Clarke, Jackson32 min
Nov 30, 2:50 PM ESTSevere Thunderstorm WarningFFCPike, Upson25 min
Nov 30, 3:02 PM ESTSpecial Weather StatementFFCTalbot, Upson28 min
Nov 30, 3:04 PM ESTSpecial Weather StatementFFCChattahoochee, Stewart26 min
Nov 30, 3:11 PM ESTSevere Thunderstorm WarningFFCLamar, Spalding20 min
Nov 30, 3:11 PM ESTSevere Thunderstorm WarningFFCBanks, Jackson, Madison49 min
Nov 30, 3:16 PM ESTSpecial Weather StatementFFCNewton, Walton29 min
Nov 30, 3:21 PM ESTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton24 min
Nov 30, 3:29 PM ESTSpecial Weather StatementFFCChattahoochee, Marion, Taylor46 min
Nov 30, 3:33 PM ESTSpecial Weather StatementFFCMonroe27 min
Nov 30, 3:34 PM ESTSpecial Weather StatementFFCClarke, Oconee26 min
Nov 30, 3:46 PM ESTSpecial Weather StatementFFCJasper, Morgan, Newton, Putnam44 min
Nov 30, 3:52 PM ESTSevere Thunderstorm WarningFFCMadison, Oglethorpe38 min
Nov 30, 3:58 PM ESTSpecial Weather StatementFFCBibb, Crawford, Jones47 min
Nov 30, 4:27 PM ESTSpecial Weather StatementFFCBleckley, Houston33 min
Nov 30, 4:34 PM ESTSpecial Weather StatementFFCDooly26 min
Nov 30, 4:39 PM ESTSpecial Weather StatementFFCSchley, Webster36 min
Nov 30, 4:48 PM ESTSevere Thunderstorm WarningFFCHancock, Warren27 min
Nov 30, 5:00 PM ESTSpecial Weather StatementFFCGlascock45 min
Nov 30, 5:47 PM ESTSpecial Weather StatementFFCBleckley, Twiggs28 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.